# SDR DALA2019012300430

- Difficulty date: January 22, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N949AT
- Make and model: Boeing 717-200
- Aircraft serial: 55003
- Aircraft time: 51,880 hours, 35,911 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LONGERON 17L AT STA. 1022.091. (CPAX). NRC 00303: LONGERON 17L BTW STA: 955 TO STA: 1053 WAS REPLACE PER SRM 51-41-02-0G AND SRM 51-41-05-0G. (LP #0914172)
